MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EPI MED NEEDLE 6.5". EPI MED PN 107-1614; SCS NEEDLE

SALUDA MEDICAL PTY LTD EPI MED NEEDLE 6.5". EPI MED PN 107-1614; SCS NEEDLE
Model Number 104497
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Event or Problem Description
During a trial implant procedure for the evoke spinal cord stimulation (scs) system, the patient experienced a cerebrospinal fluid (csf) leak and the physician elected to abort the procedure.Following day, the patient was evaluated at the emergency department and a blood patch procedure was completed.The patient was discharged three (3) days later with all symptoms resolved.
 
Additional Manufacturer Narrative
Additional information: section d4 - expiration date, unique identifier (udi) #, section g3 - date received by manufacturer, section g6 - type of report, section h4 - device manufacture date, section h6 - evaluation codes, section h10 - manufacturer narrative.The needle was discarded.The cause of the cerebrospinal fluid leak cannot be definitively determined.Evoke scs system surgical guide lists cerebrospinal fluid (csf) leakage, requiring surgery as a result as a potential risk associated with the implantation and use of a spinal cord stimulation system.The manufacturing records were reviewed, and the product met all requirements for release with no anomalies identified.

Brand Name
EPI MED NEEDLE 6.5". EPI MED PN 107-1614
Common Device Name
SCS NEEDLE
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key23277405
Report Number3021836309-2025-00304
Device Sequence Number12975324
Product Code LGW
UDI-Device Identifier10818788020373
UDI-Public10818788020373
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale